# SDR ASAA2023082844831

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 6,378 hours, 1,853 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON AFTER LANDING. GROUNDED - YES. C/W FAULT INTEROGATION FOR MX MSG PER AMM 31-65-00. FOUND ENGINE 2 OIL DEBRI STRATUS MSG REF IFIM G79-20-00-810-806. LATCHED MSG ERASED. MAINT LIGHT EXTINGUISHED SEAMC MARK NOTIFIED.
